# SDR 2003F00420

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT ON AFT CARGO FLOOR SUPPORT, STATION 950F, RBL 17.  FABRICATE REPAIR DOUBLER AND FILLER. TREATED AND PRIMED PARTS AND AREA.  INSTALLED DOUBLER AND FILLER AT AFT CARGO FLOOR SUPPORT RBL 17 STATION 950F PLUS 2 INCHES.  (M)
